Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A complete local factorial ring of dimension 4 which is not Cohen-Macaulay


Authors: Robert M. Fossum and Phillip A. Griffith
Journal: Bull. Amer. Math. Soc. 81 (1975), 111-113
MSC (1970): Primary 13F15, 13H10
DOI: https://doi.org/10.1090/S0002-9904-1975-13659-7
MathSciNet review: 0357390
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M.-J. Bertin, Anneaux d'invariants d'anneaux de polynômes, in caracteristique p, C. R. Acad. Sci. Paris 264 (1967), 653-656. MR 215826
  • 2. H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 17, 1040. MR 77480
  • 3. R. Hartshorne and A. Ogus, On the factoriality of local rings of small embedding codimension Communications in Algebra 1 (1974), 415-437. MR 347821
  • 4. M. Hochster, Cohen-Macaulay modules, Conf. on Commutative Algebra, Lecture Notes in Math., vol. 311, Springer-Verlag, Berlin and New York, 1973, pp. 120-152. MR 340251
  • 5. M. Hochster and J. Roberts, Rings of invariants of reductive groups acting on regular rings are Cohen-Macaulay. Advances in Math. 13 (1974), 115-175. MR 347810
  • 6. M. P. Murthy, A note on factorial rings, Arch. Math. 15 (1964), 418-420. MR 30 #3905. MR 173695
  • 7. P. Samuel, On unique factorization domains, Illinois J. Math. 5 (1961), 1-17. MR 22 #12121. MR 121382
  • 8. P. Samuel, Classes de diviseurs et dérivées logarithmiques, Topology 3 (1964), suppl. 1, 81-96. MR 29 #3490. MR 166213
  • 9. J.-P. Serre, Sur la topologie des variétés algébriques en caractéristique p, Internat. Sympos. on Algebraic Topology, Universidad Nacional Autónoma de México and UNESCO, México City, 1958, pp. 24-53. MR 20 #4559. MR 98097

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13F15, 13H10

Retrieve articles in all journals with MSC (1970): 13F15, 13H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13659-7

American Mathematical Society